MAUDE Adverse Event Report: ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF-PUNCHING TRIPLE LOADED FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/14/2024, it was reported by a sales representative via phone that an ar-3633sp fibertak® sp suture anchors had a tine at the tip break off.This occurred during a boney bankart case on (b)(6) 2024, after the anchor was inserted one of the tines at the tip of the anchor broke off.The fragment remains in the patient.This delayed the procedure by 10 minutes.It is unknown if additional anesthesia was administered.The case was completed using a 4.75mm swivelock.
 
Additional Manufacturer Narrative
 
Event or Problem Description
On 10/14/2024 additional information was provided by the sale rep via email who stated that the device used to prepare the bone was a drill and guide and that the patient's bone quality was very hard.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the picture attached, which shows that one of the tips of the distal end of the shaft was broken off and bent.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment during insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SELF-PUNCHING TRIPLE LOADED FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20469650
Report Number1220246-2024-08175
Device Sequence Number17950926
Product Code MBI
UDI-Device Identifier00888867369962
UDI-Public(01)00888867369962(11)231030(17)280930(10)15160658
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF-PUNCHING TRIPLE LOADED FIBERTAK
Device Catalogue NumberAR-3633SP
Device Lot Number15160658
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer10/14/2024
06/24/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date12/20/2024
07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown